Journal of Applied Mathematics and Physics

Vol.5 No.11(2017), Paper ID 80160, 13 pages

DOI:10.4236/jamp.2017.511174

 

Variational Formulations Yielding High-Order Finite-Element Solutions in Smooth Domains without Curved Elements

 

Vitoriano Ruas

 

Sorbonne Universités, UPMC Univ Paris 06 & CNRS, UMR 7190, IJRDA, Paris, France
CNRS, UMR 7190, Institut Jean Le Rond d’Alembert, Paris, France
CNPq Research Grant Holder, PUC-Rio, Rio de Janeiro, Brazil

 

Copyright © 2017 Vitoriano Ruas et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Ruas, V. (2017) Variational Formulations Yielding High-Order Finite-Element Solutions in Smooth Domains without Curved Elements. Journal of Applied Mathematics and Physics, 5, 2127-2139. doi: 10.4236/jamp.2017.511174.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.